UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 8 | Issue 5 | May 2021

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 5 Issue 7
July-2018
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR180Z054


Registration ID:
303611

Page Number

1123-1126

Share This Article


Jetir RMS

Title

THE SOLVABILITY OF GRAPH INEQUALITIES OVER DIRECTED GRAPHS

Authors

Abstract

This paper is concerned with the solvability of inequalities or directed graphs G(X) and G2(X) such that G1(X)  G2(X). Graph inequalities have been studied survey papers dating back to the late 1970s by Capobianco (1979) and Cvetković and Smile (1977, 1979). The equalities and inequalities considered in these papers are more general in that they allow arbitrary operations on graphs such as complementation, tensor products, and squaring. In this paper we will show that the solvability of graph inequalities, i.e., having only one graph variable with one specified vertex, is decidable. This will follow from an (exponential) upper bound on the size of a minimal solution (if there is one).

Key Words

solvability of inequalities, Minimality, graph inequality, nondeterministic exponential time.

Cite This Article

"THE SOLVABILITY OF GRAPH INEQUALITIES OVER DIRECTED GRAPHS ", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 7, page no.1123-1126, July-2018, Available :http://www.jetir.org/papers/JETIR180Z054.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"THE SOLVABILITY OF GRAPH INEQUALITIES OVER DIRECTED GRAPHS ", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 7, page no. pp1123-1126, July-2018, Available at : http://www.jetir.org/papers/JETIR180Z054.pdf

Publication Details

Published Paper ID: JETIR180Z054
Registration ID: 303611
Published In: Volume 5 | Issue 7 | Year July-2018
DOI (Digital Object Identifier):
Page No: 1123-1126
Country: Banka, Bihar, India .
Area: Mathematics
ISSN Number: 2349-5162


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0002451

Print This Page

Current Call For Paper

Jetir RMS